RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 12, Pages 24–46 (Mi at14826)  

Linear Systems

Robust stability of linear periodic systems

S. V. Kravchuka, V. I. Slyn'kob

a Bohdan Khmelnytsky National University of Cherkasy, Cherkasy, Ukraine
b University of Würzburg, Institute of Mathematics, Würzburg, Germany

Abstract: A new method for analyzing the robust stability of linear periodic systems is proposed, which is based on the ideas of commutator calculus in combination with Lyapunov’s direct method. The stability analysis of a linear nonautonomous system of ordinary differential equations is reduced to the stability analysis of a linear system of differential equations with impulse action, for which Lyapunov’s direct method is used. New sufficient conditions for the robust stability of a linear periodic system with non-periodic perturbations are established. Some illustrative examples on the robust stability analysis of linear systems are given.

Keywords: robust stability, linear periodic systems, Lyapunov’s direct method, commutator calculus, Magnus series.

Funding Agency Grant Number
Ministry of Education and Science of Ukraine 0116U004691
National Academy of Sciences of Ukraine 6541230
This work was supported in part by the Ministry of Education and Science of Ukraine, project no. 0116U004691, and in part by the National Academy of Sciences of Ukraine within budgetary program no. 6541230 Supporting the Development of Priority Lines of Research.


DOI: https://doi.org/10.1134/S000523101912002X

Full text: PDF file (682 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2019, 80:12, 2108–2125

Presented by the member of Editorial Board: . . 

Received: 14.07.2017
Revised: 19.04.2019
Accepted: 24.05.2019

Citation: S. V. Kravchuk, V. I. Slyn'ko, “Robust stability of linear periodic systems”, Avtomat. i Telemekh., 2019, no. 12, 24–46; Autom. Remote Control, 80:12 (2019), 2108–2125

Citation in format AMSBIB
\Bibitem{KraSly19}
\by S.~V.~Kravchuk, V.~I.~Slyn'ko
\paper Robust stability of linear periodic systems
\jour Avtomat. i Telemekh.
\yr 2019
\issue 12
\pages 24--46
\mathnet{http://mi.mathnet.ru/at14826}
\crossref{https://doi.org/10.1134/S000523101912002X}
\transl
\jour Autom. Remote Control
\yr 2019
\vol 80
\issue 12
\pages 2108--2125
\crossref{https://doi.org/10.1134/S0005117919120026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85076484916}


Linking options:
  • http://mi.mathnet.ru/eng/at14826
  • http://mi.mathnet.ru/eng/at/y2019/i12/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:29
    References:1
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020